Macrobid and benadryl

Common Questions and Answers about Macrobid and benadryl

macrobid

Hello and hope you are doing well. It's obvious that you have developed an allergic reaction to macrobid. you can have an allergic reaction to a drug even if it caused no reaction in the past. The most common signs of a drug allergy are hives, rash, facial swelling or fever. If you have an allergic reaction to a drug, it causes the release of histamine and other chemicals that cause allergic symptoms.
e,, The UTIs are probably contributing to a relapse and docs solution to the UTI is <span style = 'background-color: #dae8f4'>macrobid</span> - aah, and then <span style = 'background-color: #dae8f4'>benadryl</span> to try to quell the reaction to the <span style = 'background-color: #dae8f4'>macrobid</span>! No wonder you are at your wits end. My suggestion is to look the doc dead in the eye and demand another antibiotic for the UTI. Tell he/she you are willing to take your chances on another med. How long does the numbness and loss of function last each time?
So, take OTC antihistamines like <span style = 'background-color: #dae8f4'>benadryl</span>. Oral antihistamines like chlopheneramine and lovatidine are effective. If the antihistamines are inadequate, consult your doctor for long acting ones. Local measures like ice packs and antipruritic lotions are helpful. you can apply mild steroid creams like dermacort on the hives. Also, you can take vitamin C as a supplement. Hope this helped and do keep us posted.
<span style = 'background-color: #dae8f4'>macrobid</span> is the black and yellow pill. Ialso heard no Bactrim, you can take amoxacillin. and macrobid that everyone has mentioned.
went back on tuesday they gave me <span style = 'background-color: #dae8f4'>benadryl</span> for adverse reaction and at same time put me on <span style = 'background-color: #dae8f4'>macrobid</span> 100mg.went to doctor yesterday for checkup infection still there after 4 days of medication.the other symptom i have is a lower back pain and stomach pain.the lower back pain comes and goes not constant.should there be anything that could be causing this all to happen.very concerned thank you for info.
went back on tuesday they gave me <span style = 'background-color: #dae8f4'>benadryl</span> for adverse reaction and at same time put me on <span style = 'background-color: #dae8f4'>macrobid</span> 100mg.went to doctor yesterday for checkup infection still there after 4 days of medication.the other symptom i have is a lower back pain and stomach pain.the lower back pain comes and goes not constant.should there be anything that could be causing this all to happen.very concerned thank you for info.
I took <span style = 'background-color: #dae8f4'>macrobid</span> for the UTI and after I finished the prescription (four days after I finished it, about 3 weeks after my trip) I developed a rash/hives on my back, chest, face (there were a few big hives on/around my eyes making it hard to see), hands, and crotch. I thought it might just be an allergic reaction to macrobid and did what I normally do when I have an allergic reaction, take a prednisone prescription (pill form).
Has anyone been prescribed <span style = 'background-color: #dae8f4'>macrobid</span> for a UTI and had some really awful side affects?? Ive got a terrible headache and some awful nausea.. not to mention body aches. Just wondering.. Im considering taking benadryl in case Im just having some sort of reaction. What do you guys think?
I have been on metronitizole 3 x for bv and numerious yeast infections which was given dyfucan and uti 's 4x sence august each time taking <span style = 'background-color: #dae8f4'>macrobid</span> the last 2x with symtoms of uti's there lab came back no bacteria but i had blood . But i to have been have the hives on inner thigh that comes and goes itches like crazy . I went to urinologist and have a test schduled monday with conterast and he also is planing to look in the inside of the bladder.
-) Have a great weekend and I'll let you know tomorrow how it goes (I didn't get a chance to turn my prescription in yesterday).
It is not easy for me to tell if I have an infection, cuz I am usually always in pain in my lower back due to Endo! I was put on <span style = 'background-color: #dae8f4'>macrobid</span> for 10 days. And I think the pain is subsiding now. Thank god! That did help tho!
I have taken Zyrtec but get vivid, scary nightmares at night with it (nice, huh) and Allegra doesn't work .. so go figure! <span style = 'background-color: #dae8f4'>benadryl</span> makes me very H Y P E R no matter what the dosing so forget that one to put me to sleep as in Tylenol PM LOL! I didn't know that hyperthyroid and cold meds are an issue .. my hugs to all those dealing with this issue.
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
Symptoms abated after <span style = 'background-color: #dae8f4'>benadryl</span>, Solumedrol and Zantac, along with breathing treatment. I was admitted and scheduled for release Wednesday afternoon, at 11am they gave me 15mg of Coumadin because my INR was 1.3. At about Noon I had a major anaphylactic episode, this time it took 2 hrs, multiple injections of benadryl and Solumedrol and breathing treatments to get symptoms under control. My questions: 1. Is facial numbness common as a sign of impending allergic reaction?
Awoke in the middle of the night (about 10 hours after taken) feeling jittery in a way that defies description. Took two <span style = 'background-color: #dae8f4'>benadryl</span> and tried to get some sleep. When I woke up the following morning I had anxiety that was horrific! I didn't trust myself to be alone with my daughter, I didn't have any interest in speaking to people - it actually felt painful to calm my thoughts down enough to form sentences - crazy, huh?
Yeah. Well that's what I hope-related to some kind of yeast thing, and not HPV-which would mean I have to wait until it runs it's course with me. My doctor actually told me to stick with the gold bond if it works, but that's treating the symptoms...sigh. I just had a run of anti biotics after a surgery, wouldn't that take care of any kind of BI/yeast/uti??
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
MedHelp Health Answers